# SDR DALA2023042503230

- Difficulty date: February 28, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 85,735 hours, 11,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 EVIDENCE OF LIGHTNING STRIKE ON L2 BOARDING DOOR. CORRECTIVE ACTION: REMOVED FASTENER. REQUIRES ROTO PROBE. COMPLETED BHEC. NO CRACKS NOTED. COLD WORKED COMPLETED WITH PER A330 SRM 53-21-11. INSTALLED FASTENER. APPLIED PAINT. (2649316)
